EconPapers    
Economics at your fingertips  
 

The Remainder Term of Gauss–Turán Quadratures for Analytic Functions

Miodrag M. Spalević () and Miroslav S. Pranić ()
Additional contact information
Miodrag M. Spalević: University of Beograd
Miroslav S. Pranić: University of Beograd

A chapter in Approximation and Computation, 2010, pp 253-266 from Springer

Abstract: Abstract We consider quadrature rules with multiple nodes over a finite interval, taken to be [-1, 1] 1 $$\int^{1}_{-1} f(t) w(t) dt = \sum \limits ^n_{v=1} \sum \limits ^{2s}_{i=0}\, {\rm A_i},v f^(i) \,(\tau v) \,+\, {\rm R}_n,s(f), $$ involving a positive weight function w, assumed integrable over [-1, 1].

Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-6594-3_16

Ordering information: This item can be ordered from
http://www.springer.com/9781441965943

DOI: 10.1007/978-1-4419-6594-3_16

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-6594-3_16